RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 10, Pages 1785–1795 (Mi zvmmf4769)  

This article is cited in 2 scientific papers (total in 2 papers)

Semismooth Newton method for quadratic programs with bound constraints

A. N. Daryinaa, A. F. Izmailovb

a Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia
b Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992, Russia

Abstract: Convex quadratic programs with bound constraints are proposed to be solved by applying a semismooth Newton method to the corresponding variational inequality. Computational experiments demonstrate that, for strongly convex problems, this approach can be considerably more efficient than more traditional approaches.

Key words: quadratic program, variational inequality, mixed complementarity problem, complementarity function, natural residual, semismooth Newton method, active-set method, projected gradient method.

Full text: PDF file (1580 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:10, 1706–1716

Bibliographic databases:

Document Type: Article
UDC: 519.626
Received: 23.03.2009

Citation: A. N. Daryina, A. F. Izmailov, “Semismooth Newton method for quadratic programs with bound constraints”, Zh. Vychisl. Mat. Mat. Fiz., 49:10 (2009), 1785–1795; Comput. Math. Math. Phys., 49:10 (2009), 1706–1716

Citation in format AMSBIB
\Bibitem{DarIzm09}
\by A.~N.~Daryina, A.~F.~Izmailov
\paper Semismooth Newton method for quadratic programs with bound constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 10
\pages 1785--1795
\mathnet{http://mi.mathnet.ru/zvmmf4769}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 10
\pages 1706--1716
\crossref{https://doi.org/10.1134/S0965542509100066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270979900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76349118532}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4769
  • http://mi.mathnet.ru/eng/zvmmf/v49/i10/p1785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, A. L. Pogosyan, “A semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints”, Comput. Math. Math. Phys., 51:6 (2011), 919–941  mathnet  crossref  mathscinet  isi
    2. A. N. Daryina, A. F. Izmailov, “On active-set methods for the quadratic programming problem”, Comput. Math. Math. Phys., 52:4 (2012), 512–523  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:241
    Full text:68
    References:24
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019